# SDR YENA2023060100569

- Difficulty date: May 30, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 7,170 hours, 1,358 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

FLT#33, BOS-SFO. (ETOPS)  (AIRCRAFT DIVERTED TO SYR) 'CLIMBING THRU 2500 ' REIGHT OIL QT WENT TO ZERO PRESSURE AND CONTINUE DOWN TO AMBER AND FINALLY RED. SHUT THE ENGINE DOWN.  DOWN; DUE TO OIL LOSS AND ENGINE SHUTDOWN #2 ENG WAS REMOVED AND REPLACED AS PER WO# 1256094.
